# SDR YENA201708090647

- Difficulty date: August 9, 2017
- Submitted: August 9, 2017
- Operation: Air carrier
- Aircraft: N536JB
- Make and model: Airbus A320-232
- Aircraft serial: 1784
- Aircraft time: 61,744 hours, 21,804 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 047789
- Condition: Failed
- Location: Power Supply
- Part time: 41,970 hours, 14,743 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EPSU FAILED TEST.   R & R THE EPSU BATTERY IAW AMM 33-51-38. OPS CHECKED GOOD.
